# SDR CA190604003

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwc PW535E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF,  HSDB FAULT  AND  ENG NO DISPATCH  CAS MESSAGE ILLUMINATED. ENGINE INSTRUMENTS DISPLAYED YELLOW X FOR FEW SECONDS. CREW ABORTED THE TAKE-OFF BEFORE REACHING 30 KNOTS. TROUBLESHOOTING IS GOING ON.
